# SDR NOCA02808

- Difficulty date: April 29, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LP101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TOP POSITION LAMP INOP AT 3L DOOR EXIT LOCATOR SIGN AT SIDEWALL.  REPLACED LAMP AS PER MM 33-51-10.
